# SDR R61A2020093000655

- Difficulty date: September 10, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 43,741 hours, 27,218 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE, CORROSION FOUND ON SHEAR CLIP AT FR 16 BETWEEN STR 27-28 RT.  REPLACED IAW SRM 51-41-01.
